# SDR VJ3S2014FA0000247

- Difficulty date: April 3, 2014
- Submitted: April 11, 2014
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Aircraft time: 24,496 hours
- Engine: Cont IO520BB
- Engine time: 651 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: AN535A
- Condition: Failed
- Location: Wheel
- Part time: 260 hours, 852 cycles
- Component: Wheel Assembly, Parkerhanfin
- Component part number: 4083A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE BRAKES SEEMED TO LOCKED UP DURING LANDING.  MANAGED TO TAXI THE ACFT BACK TO THE BEGINNING OF THE TAXIWAY WHERE THE LT WHEEL SEIZED.  DISCOVERED THAT 1 OF THE WHEEL HALF BOLTS BROKE ON THE NUT SIDE AND BACKED ITS WAY OUT.   BOLT DAMAGED THE AXLE TO CALIPER MOUNTING BRACKET AND LOCKED UP THE WHEEL.
